# SDR UPS97821905

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1180-1190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  STA 1180 TO 1190 HAS CORROSION REMOVAL OUT OF LIMITS.  REMOVED DAMAGED SECTION, FABRICATED REPAIR PARTS DOUBLER, FILLER, AND SPLICE ANGLE AND INSTALLED IAW DHC SK706-731.  REF UPS EFN FILE NR  DC8-53-1735.
